Sobolev and isoperimetric inequalities for degenerate metrics.

B. Franchi; S. Gallot; R.L. Wheeden

Mathematische Annalen (1994)

  • Volume: 300, Issue: 4, page 557-572
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Franchi, B., Gallot, S., and Wheeden, R.L.. "Sobolev and isoperimetric inequalities for degenerate metrics.." Mathematische Annalen 300.4 (1994): 557-572. <>.

author = {Franchi, B., Gallot, S., Wheeden, R.L.},
journal = {Mathematische Annalen},
keywords = {Sobolev inequality; geometric inequality; isoperimetric inequality},
number = {4},
pages = {557-572},
title = {Sobolev and isoperimetric inequalities for degenerate metrics.},
url = {},
volume = {300},
year = {1994},

AU - Franchi, B.
AU - Gallot, S.
AU - Wheeden, R.L.
TI - Sobolev and isoperimetric inequalities for degenerate metrics.
JO - Mathematische Annalen
PY - 1994
VL - 300
IS - 4
SP - 557
EP - 572
KW - Sobolev inequality; geometric inequality; isoperimetric inequality
UR -
ER -

Citations in EuDML Documents

  1. Roberto Monti, Some properties of Carnot-Carathéodory balls in the Heisenberg group
  2. Francescopaolo Montefalcone, Sets of finite perimeter associated with vector fields and polyhedral approximation
  3. Bruno Franchi, Richard Wheeden, Compensation couples and isoperimetric estimates for vector fields
  4. Daniele Morbidelli, Fractional Sobolev norms and structure of Carnot-Carathéodory balls for Hörmander vector fields
  5. Bruno Franchi, Guozhen Lu, Richard L. Wheeden, Representation formulas and weighted Poincaré inequalities for Hörmander vector fields
  6. Francescopaolo Montefalcone, Some relations among volume, intrinsic perimeter and one-dimensional restrictions of B V functions in Carnot groups
  7. Bernd Kirchheim, Francesco Serra Cassano, Rectifiability and parameterization of intrinsic regular surfaces in the Heisenberg group
  8. Jean-Yves Chemin, Chao-Jian Xu, Inclusions de Sobolev en calcul de Weyl-Hörmander et champs de vecteurs sous-elliptiques
  9. Bruno Franchi, Cristian E. Gutiérrez, Richard L. Wheeden, Two-weight Sobolev-Poincaré inequalities and Harnack inequality for a class of degenerate elliptic operators
  10. Giuseppe Di Fazio, Maria Stella Fanciullo, Gradient estimates for elliptic systems in Carnot-Carathéodory spaces

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.